# SDR SWIA200413776

- Difficulty date: August 30, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 3,833 hours, 3,526 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TO TRANSVERSE BEAM ATTACH CLIP IS CRACKED; FS 280.00; RBL 9.0; IB LOCATION.  (ITEM FOUND AT C-CHECK INSPECTION.)  CLIP REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-25-16 AND 51-21-11.
